# SDR USAA2011111500002

- Difficulty date: October 26, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING FUEL ACCESS PANEL 540KB BETWEEN WS 8268 TO WS 8744, BETWEEN RIB 15 TO RIB 16.  REPLACED LEFT WING FUEL ACCESS PANEL 540KB IAW JOB CARD 26C54057007.
